# SDR UIEA2019070204654

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,600 hours, 17,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP EICAS MSG.( PERFORMED BITE TEST CHECK ON TEMP CONTROLLER COMPT IAW FIM 21-51-803. NO FAULTS NOTED AT THIS TIME ON RIGHT HAND PACK. )
